# SDR USAA001775

- Difficulty date: October 18, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 20,870 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM INTERCOSTAL CORRODED 1 INCH BY 1 INCH, STATION 359 AT R1 DOOR SILL.  REPLACED INTERCOSTAL PER SRM 51-10-00.  (M)
